# SDR IPXA2021020965513

- Difficulty date: February 3, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320100
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH WING LEADING EDGE RIB AND ANGLE O/B OF KRUEGER FLAP ACTUATORREMOVED AND REPLACED RIBLET IAW SRM 51-40-21
